# SDR DALA2024022002356

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 57,202 hours, 26,069 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32144887
- Part serial: 472C
- Condition: Warning Message
- Location: Bleed Air
- Part time: 92,183 hours, 17,484 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 5652 - PRES/DE - LOST BOTH ENGINE BLEEDS AT CRUISE WITH ANTI-ICE ON. CORRECTIVE ACTION: REPLACED LEFT PRSOV AND OVERTEMP SENSOR. REPLACED RIGHT PRSOV, HPSOV, FAMV, FATS AND OVERTEMP SENSOR.
